# SDR DXTA2025031902693

- Difficulty date: March 15, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N200QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6052
- Aircraft time: 8,143 hours, 4,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRIMARY SEAL: ON DECENT THERE IS A LOUD WIND NOISE COMING FROM AROUND THE MAIN CABIN DOOR. THE NOISE STARTED AROUND FL300. CORRECTIVE ACTION; PERFORMED PRESSURIZATION LEAK OPS CHECK IAWBOMBARDIER CHALLENGER 650 AMM 21-31-00  / ND DISCOVERED AIR LEAKING RAPTDL Y FROM DOOR VENT SEAL. INSPECTED THE .PRESSURE VAL VE DOOR AND LATCH MECHANISM A TT ACHING THE SPRING ROD AND FOUND THE SPRING ROD ADJUSTMENT OUT OF LIMITS (THE SPRING ROD WAS BOTTOMED OUTAT THE BASE) CAUSING A MISMATCH BETWEEN THE PRESSURE VALVE DOOR.AND THE DOOR STRUCTURE. IN ADDITION, THE PRESSURE VENT DOOR SEAL WAS CONT AMINA TED "WITH PAINT OVERSPRA Y AND RTV. CLEANED THE CONTAMINATION FROM PRESSURE VAL VE DOOR SEAL, REMOVED AND ADJUSTED PRESSURE VAL VE DOOR ATTACHING SPRING ROD IN REF.CL-650 AMM 52-11-00. PERFORMED SATISFACTORY FUNCTIONAL CHECK OF THE CABIN DOOR !AW CL65- AMM 52-11-00
